# SDR FDEA201507102190

- Difficulty date: July 10, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 918 hours, 38,492 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: NTL6012503
- Condition: Abnormal
- Location: Nr Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH NR 2 ENG LT FAN COWL MISSING.  PERFORMED GVI OF FAN COWL ATTACH POINTS, APPEARS THAT FAN COWL HINGES SEPARATED FROM PYLON STRUCTURE WITH COWLING.  UNABLE TO GET A DETAILED CLOSER LOOK AT THIS TIME.  ADDING PICTURES TO THE DISCREPANCY. REPLACED COWLING & HINGES.
